MathSciNet Relay Station
MathSciNet bibliographic data
MR31750 (11,199d) 48.0X
Rosenbaum, R. A.; Rosenbaum, Joseph Some consequences of a well known theorem on conics. Bull. Amer. Math. Soc. 55, (1949). 933–935.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement